# SDR AALA202003279005

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,186 hours, 13,653 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:CAPTAINS L1 WINDSHIELD LOWER LEFT CORNER SHOWS EVIDENCE OF ARCING. SUPPLEMENTAL REPORT: MAINTENANCE DETERMINED THE DAMAGE TO BE WITHIN LIMITS PER 56-11-00-03 AND NO ADDITIONAL MAINTENANCE ACTION HAS BEEN DOCUMENTED FOR THIS EVENT. IN ADDITION THE AIRCRAFT WAS REMOVED FROM THE AA OPS SPEC ON MAY 11TH 2020 (CLOSED)
